MAUDE Adverse Event Report: COOK INC GUARDIA¿¿ ACCESS EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION

COOK INC GUARDIA¿¿ ACCESS EMBRYO TRANSFER CATHETER; MQF CATHETER, ASSISTED REPRODUCTION
Model Number G34783
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, under microscopic view, impurities were observed in the transfer catheter of a guardia¿ access embryo transfer catheter.The catheter was not used.A new transfer catheter was used to complete the embryo transfer procedure.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Correction: d4 (primary udi number).Investigation ¿ evaluation.It was reported, under microscopic view, impurities were observed in the transfer catheter of a guardia¿ access embryo transfer catheter.The catheter was not used.A new transfer catheter was used to complete the embryo transfer procedure.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.Reviews of the complaint history, device history record (dhr), specifications, instructions for use (ifu), manufacturer¿s instructions (mi), and quality control (qc) procedures as well as a visual inspection of the returned device, were conducted during the investigation.One transfer catheter without the guide catheter was returned to cook for evaluation.After wiring the transfer catheter, a dried material inside the tubing was able to be pushed out as well as a piece of unknown opaque foreign material in tubing near the cannula tip.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no recorded discrepancies relevant to the failure mode.A review of complaint history records found one other related complaints associated with the failure mode for the complaint device lot.Based on the complaint review and the individual controls in place, it is unlikely the reported issue impacted the entire lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming products exist either in house or in the field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: note: one cell mea tested and passed with 80% or greater blastocyst development within 96 hrs.Usp endotoxin (lal) tested and passed with 20 eu or less per device.Based upon the available information, inspection of the returned device, and results of the investigation, cook has concluded that a definitive cause for this event could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
GUARDIA¿¿ ACCESS EMBRYO TRANSFER CATHETER
Common Device Name
MQF CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23038470
Report Number1820334-2025-01133
Device Sequence Number10081986
Product Code MQF
UDI-Device Identifier00827002347830
UDI-Public(01)00827002347830(17)280304(10)16493065
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34783
Device Catalogue NumberK-JETS-7019
Device Lot Number16493065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight48 KG
Patient EthnicityNon Hispanic
Patient RaceAsian